First of all Thanks a lot for your guidence , your opinion helped me alot and kept me encouraged for sticking to the CABG Decision.
My father flew back to Pakistan after permission from doctors in Kuwait, and had CABG on 10th Mar,2011(1st Graft LAd(mid) Lima , 2nd Graft OM1 Sapheneious Vein(Long) , 3rd Graft Rca(distal) Saphenus(Long)) . Now he is back to home after declared stable with following medication; Tab Loprin 150 mg, Tab Carveda(Carvedilol) 6.25mg ,tab Minidiab(gllpzide) ,Cap Prozac(Fluoxetine) 20mg ,Tab Zocor (Simvastatin) 20mg ,Tab Neurobeuon (Vit B1+B6+B12). Thank God he is recovering speedily with no major problem yet,except 1-2 symptoms .First his B.p went to 143/80 for few times but its now on the limit of 118/75 without any additional edication .Secondly his feet/legs /feet fingers are getting swollen (looking edima type to me) for last 5-6 days first the left one and now the right one.
My Question is that :
1-whether i should add some low dose of lopressor after consultaion for High B.P(of this limit of B.p is high in your opinion) ?
2-Whether his swelling of feet /legs is alarming , and what i should do for this,whethr its linked with the Lesft pleural drain used shortly during his itc stay .?
3-Now after the Cabg , whether i should still keep in touch with the Cardiac Surgeon (as the post operative consultation in Silamabad hospital is on 18th April) , or i should now divert to Cardiologist(Physian) /MD for his post CABG Care.
4-He had twice the left arm and schoulder pain in mornings for 2-3 hours which vanishes after the massage over arm and shoulder , is it linked with heart or just muscular ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.